# SDR DLM88030714

- Difficulty date: August 1, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 42,138 hours, 34,218 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 269701055
- Condition: Discharged
- Location: Tail Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FIRE BOTTLED DISCHARGED DURING T/S ENGINE RUN DUE TO  AUG VALVE LEAK.  REMOVED AND REPLACED LT ENGINE NR 2 AGENT BOTTLE. FOUND FLEX LINE FOR APU AGENT BAD. REPLACED SAME ALL WORK DONE PERM/M
